Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Inclusion relations among some methods of summability

Author: N. James Schoonmaker
Journal: Proc. Amer. Math. Soc. 7 (1956), 102-108
MSC: Primary 40.0X
MathSciNet review: 0076060
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy, Divergent Series, Oxford, at the Clarendon Press, 1949. MR 0030620
  • [2] W. Meyer-König, Untersuchungen über einige verwandte Limitierungsverfahren, Math. Z. 52 (1949), 257–304 (German). MR 0032021
  • [3] Ralph Palmer Agnew, Euler transformations, Amer. J. Math. 66 (1944), 313–338. MR 0010618
  • [4] G. Laush, Relations among the Weierstrass methods of summability, Cornell University doctoral dissertation (1949).
  • [5] P. Vermes, Series to series transformations and analytic continuation by matrix methods, Amer. J. Math. 71 (1949), 541–562. MR 0030015

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society